# SDR CALA0500204

- Difficulty date: June 18, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 30,324 hours, 16,376 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33950
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND MAIN CABIN FLOORBEAM CORRODED AT STA 986.5, LBL 14 TO LBL 43.  FLOORBEAM UPPER CAP REPAIR WAS INSTALLED IAW ECRA 5310-04471.
